# SDR S9HA265Y1

- Difficulty date: April 25, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N356NT
- Make and model: Snias AS350BA
- Aircraft serial: 2280
- Engine: Tmeca ARRIEL1B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 060018
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING BLOWING WARM AIR.  INSPECTION REVEALED BELT MELTED ON THE PULLEY.  REPLACED THE COMPRESSOR ASSY WITH SERVICEABLE UNIT, INSTALLED NEW BELT.  SYSTEM SERVICED IAW MFG INSTRUCTIONS.  POSSIBLE COMPRESSOR FAILED INTERNALLY CAUSING THE BELT TO BREAK.  AIR CONDITIONING SYSTEM IS INSPECTED, BEARING GREASED AT MFG RECOMMENDED INTERVALS.  CLOSER INSPECTION DURING THE DAILY INSPECTION TO CHECK FOR SIGNS OF OVERHEATING OR LOSS OF GREASE THAT MIGHT INDICATE IMPENDING FAILURE.
